Hi Sue, I had my first Pfizer shot on the 17th of April. Day 2, felt fine. Day 3, In AM felt fatigued which got worse. Also had pain across upper back. Day 4 Felt fine. Day 5 – After getting up experienced some mild confusion, slight dizziness, and some fatigue. After lunch more fatigue, dizziness, queasiness, fog brain, odd feeling in my middle chest. (I have A-fib) Just sat in the recliner for about 2 hours. Day 7 – Felt OK in the morning but after lunch, felt pretty tired the rest of the afternoon. Also felt chilled (took Tylenol) and was unsteady walking. Day 8 – My lichen planus–an autoimmune condition–(which had been doing better) flared and gums bled and a rash appeared across my upper back. That is also a symptom of lichen planus. Yesterday and today I feel OK, but having to put topical ointment on my lichen planus places.
Because of these side effects I began to read about the effectiveness after the first shot. For the last couple of days I've read about that subject on healthline, scitechdaily and businessinsider. They provide the efficacy numbers after 15-21 days of receiving the first shot. It was really impressive. What is not known is ,"does the efficacy fade away quickly if we don't get the 2nd shot?" Those studies have not been done–that I could find.
I guess my concern is, if the second shot is more "potent" what reaction can I expect. As I have A-fib, MAC, bronchiectasis and lichen planus, is the side effects potential harmful. Gosh. Who knows anyway. The reactions or non reactions are all over the place. Just hoping you have a source that may shed some light on this question. I've been batting this around for 3-4 days. Will need to decide by April 7th. Thanks so much Sue.